MathSciNet Relay Station
MathSciNet bibliographic data
MR2014623 34K13 (34K35 93B52)
Huo, Hai-Feng; Li, Wan-Tong Positive periodic solutions of a class of delay differential system with feedback control. Appl. Math. Comput. 148 (2004), no. 1, 35–46.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement